# SDR NW6A0070901

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 4,700 hours, 3,378 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY SERVICE DOOR INOPERATIVE.  REPLACED BULB OPS OK.
